Alert archive / Texas / Red Flag Warnings in 2010
Red Flag Warning 47, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Nov 27, 2010, 2:38 PM CST for 4 counties in Texas. It took effect at Nov 28, 2010, 9:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2010, 2:38 PM CST (20:38 UTC)
- In effect from
- Nov 28, 2010, 9:00 AM CST
- Expired
- Nov 28, 2010, 9:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Dawson County, TX, Gaines County, TX, Loving County, TX
The radar
The Midland/Odessa radar (KMAF), 71 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3404 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894 WWUS84 KMAF 272038 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 238 PM CST SAT NOV 27 2010 ...A RED FLAG WARNING IS IN EFFECT FROM LATE SUNDAY MORNING TO EARLY SUNDAY EVENING FOR SOUTHEASTERN NEW MEXICO...THE NORTHERN PERMIAN BASIN...GUADALUPE MOUNTAINS...DAVIS MOUNTAINS...MARFA PLATEAU...UPPER TRANS PECOS...BIG BEND REGION AND THE VAN HORN CORRIDOR FOR 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY OF 15 PERCENT OR LESS AND HIGH TO VERY HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO DEEPEN AND MOVE ACROSS THE ROCKY MOUNTAINS LATER TODAY AND SUNDAY. STRONG MID LEVEL WINDS AROUND THE BASE OF THIS SYSTEM WILL SPREAD ACROSS SOUTHEAST NEW MEXICO AND PORTIONS OF WEST TEXAS SUNDAY. VERY WINDY CONDITIONS ARE EXPECTED IN THE MOUNTAINS WITH BREEZY CONDITIONS ALSO SPREADING ACROSS AREAS ALONG AND WEST OF A LAMESA TO ANDREWS TO MENTONE TO ALPINE TO BIG BEND LINE. WARM AND VERY DRY CONDITIONS WILL RESULT IN MINIMUM RH/S IN THE SINGLE DIGITS TO LOWER TEENS ACROSS THESE LOCATIONS. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THESE LOCATIONS SUNDAY. NMZ114-115-TXZ057>059-074-080-081-258-281200- /O.UPG.KMAF.FW.A.0032.101128T1500Z-101129T0300Z/ /O.NEW.KMAF.FW.W.0047.101128T1500Z-101129T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-BIG BEND AREA- GUADALUPE MOUNTAINS- 238 PM CST SAT NOV 27 2010 /138 PM MST SAT NOV 27 2010/ ...RED FLAG WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER...MINIMUM RH/S IN THE SINGLE DIGITS TO LOWER TEENS AND HIGH TO VERY HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS LOCATIONS ALONG AND WEST OF A HOBBS TO MENTONE TO ALPINE TO BIG BEND LINE SUNDAY. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ045-046-050-281200- /O.NEW.KMAF.FW.W.0047.101128T1500Z-101129T0300Z/ GAINES-DAWSON-ANDREWS- 238 PM CST SAT NOV 27 2010 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST SUNDAY. 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER... MINIMUM RH/S IN THE SINGLE DIGITS TO LOWER TEENS AND HIGH TO VERY HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS LOCATIONS OVER THE NORTHERN PERMIAN BASIN SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$
3 follow-up statements
590 WWUS84 KMAF 281008 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 408 AM CST SUN NOV 28 2010 ...A RED FLAG WARNING IS IN EFFECT FROM LATE SUNDAY MORNING UNTIL EARLY SUNDAY EVENING FOR SOUTHEASTERN NEW MEXICO...THE NORTHERN PERMIAN BASIN...GUADALUPE MOUNTAINS...DAVIS MOUNTAINS...MARFA PLATEAU...UPPER TRANS PECOS...BIG BEND REGION AND THE VAN HORN CORRIDOR FOR 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS AND HIGH TO VERY HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO DEEPEN AND MOVE ACROSS THE ROCKY MOUNTAINS TODAY. STRONG MID LEVEL WINDS AROUND THE BASE OF THIS SYSTEM WILL SPREAD ACROSS SOUTHEAST NEW MEXICO AND PORTIONS OF WEST TEXAS THIS AFTERNOON. VERY WINDY CONDITIONS ARE EXPECTED IN THE MOUNTAINS WITH BREEZY CONDITIONS ALSO SPREADING ACROSS AREAS ALONG AND WEST OF A LAMESA TO ANDREWS TO MENTONE TO ALPINE TO BIG BEND LINE. WARM AND VERY DRY CONDITIONS WILL RESULT IN MINIMUM RH/S IN THE SINGLE DIGITS TO LOWER TEENS ACROSS THESE LOCATIONS. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR THESE LOCATIONS THIS AFTERNOON. NMZ114-115-TXZ045-046-050-057>059-074-080-081-258-282115- /O.CON.KMAF.FW.W.0047.101128T1500Z-101129T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-ANDREWS- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-BIG BEND AREA- GUADALUPE MOUNTAINS- 408 AM CST SUN NOV 28 2010 /308 AM MST SUN NOV 28 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING. 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER...MINIMUM RH/S IN THE SINGLE DIGITS TO LOWER TEENS...AND HIGH TO VERY HIGH FIRE DANGER WILL RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD. EXPECT HIGHER WIND SPEEDS IN AND AROUND THE GUADALUPE MOUNTAINS...ADJACENT SOUTHEAST NEW MEXICO PLAINS...AND DAVIS MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$
260 WWUS84 KMAF 282112 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 312 PM CST SUN NOV 28 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL THIS EVENING FOR LOCATIONS ALONG AND WEST OF A LAMESA...ANDREWS...MENTONE...ALPINE AND BIG BEND LINE FOR 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER... RH/S OF 15 PERCENT OR LESS AND HIGH TO VERY HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR LOCATIONS ALONG AND EAST OF A LAMESA...ANDREWS...BALMORHEA AND SHEFFIELD LINE FOR 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER... RH/S OF 15 PERCENT OR LESS AND HIGH TO VERY HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL MOVE OVER THE REGION MONDAY. STRONG MID WINDS ASSOCIATED WITH THIS SYSTEM WILL RESULT IN BREEZY TO WINDY CONDITIONS AREAWIDE INTO THIS EVENING...THEN AGAIN MONDAY BEHIND AN ASSOCIATED PACIFIC COLD FRONT. CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST ALONG AND WEST OF A LAMESA TO ANDREWS TO MENTONE TO ALPINE TO BIG BEND LINE THIS AFTERNOON AND EVENING. MORE WIDESPREAD 20 FOOT WINDS OF 20 MPH AND GREATER WILL COMBINE WITH RH/S AROUND 15 PERCENT ALONG AND EAST OF A LAMESA... ANDREWS...BALMORHEA AND SHEFFIELD LINE MONDAY AFTERNOON. TEMPERATURES WILL TURN COLDER MONDAY NIGHT AS ANOTHER COLD FRONT DROPS SOUTH THROUGH THE REGION. TXZ046-050-058-291200- /O.NEW.KMAF.FW.A.0033.101129T1800Z-101130T0000Z/ /O.CON.KMAF.FW.W.0047.000000T0000Z-101129T0300Z/ DAWSON-ANDREWS-REEVES COUNTY AND UPPER TRANS PECOS- 312 PM CST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER...MINIMUM RH/S IN THE SINGLE DIGITS TO LOWER TEENS AND HIGH TO VERY HIGH FIRE DANGER WILL PERSIST INTO THIS EVENING. 20 FOOT WIND SPEEDS OF 20 MPH WILL INCREASE BEHIND A PACIFIC COLD FRONT AND COMBINE WITH MINIMUM AFTERNOON RH/S AROUND 15 PERCENT TO PRODUCE NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ114-115-TXZ045-057-059-074-080-081-258-290300- /O.CON.KMAF.FW.W.0047.000000T0000Z-101129T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES- VAN HORN AND HIGHWAY 54 CORRIDOR-LOVING- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-BIG BEND AREA- GUADALUPE MOUNTAINS- 312 PM CST SUN NOV 28 2010 /212 PM MST SUN NOV 28 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER...MINIMUM RH/S IN THE SINGLE DIGITS TO LOWER TEENS AND HIGH TO VERY HIGH FIRE DANGER WILL PERSIST INTO THIS EVENING. EXPECT HIGHER WIND SPEEDS IN AND AROUND THE GUADALUPE MOUNTAINS...ADJACENT SOUTHEAST NEW MEXICO PLAINS AND DAVIS MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN WILDFIRES. && $$ TXZ047-048-051>053-060>063-067>070-075-291200- /O.NEW.KMAF.FW.A.0033.101129T1800Z-101130T0000Z/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- 312 PM CST SUN NOV 28 2010 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. WESTERLY 20 FOOT WINDS WILL INCREASE TO 20 MPH OR GREATER MONDAY AFTERNOON...WHILE RH/S DROP TO AROUND 15 PERCENT. SINCE FUELS ARE SO DRY...THESE CONDITIONS WILL PROMOTE THE GROWTH AND SPREAD OF ANY FIRES THAT START. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
493 WWUS84 KMAF 290315 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 915 PM CST SUN NOV 28 2010 ...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR LOCATIONS ALONG AND EAST OF A LAMESA...ANDREWS...BALMORHEA AND SHEFFIELD LINE FOR 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER... RH/S OF 15 PERCENT OR LESS AND HIGH TO VERY HIGH FIRE DANGER... .AN UPPER LEVEL STORM SYSTEM WILL MOVE OVER THE REGION MONDAY. STRONG MID LEVEL WINDS ASSOCIATED WITH THIS SYSTEM WILL RESULT IN BREEZY TO WINDY CONDITIONS BEHIND AN ASSOCIATED PACIFIC SURFACE COLD FRONT. WIDESPREAD 20 FOOT WINDS OF 20 MPH OR GREATER WILL COMBINE WITH RH/S AROUND 15 PERCENT ALONG AND EAST OF A LAMESA... ANDREWS...BALMORHEA AND SHEFFIELD LINE MONDAY AFTERNOON TO PRODUCE NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS. TEMPERATURES WILL TURN COLDER MONDAY NIGHT AS ANOTHER COLD FRONT DROPS SOUTH THROUGH THE REGION. TXZ046-050-058-291200- /O.EXP.KMAF.FW.W.0047.000000T0000Z-101129T0300Z/ /O.CON.KMAF.FW.A.0033.101129T1800Z-101130T0000Z/ DAWSON-ANDREWS-REEVES COUNTY AND UPPER TRANS PECOS- 915 PM CST SUN NOV 28 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 20 FOOT WIND SPEEDS OF 20 MPH WILL INCREASE BEHIND A PACIFIC COLD FRONT AND COMBINE WITH MINIMUM AFTERNOON RH/S AROUND 15 PERCENT TO PRODUCE NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ114-115-TXZ045-057-059-074-080-081-258-290415- /O.EXP.KMAF.FW.W.0047.000000T0000Z-101129T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES- VAN HORN AND HIGHWAY 54 CORRIDOR-LOVING- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-BIG BEND AREA- GUADALUPE MOUNTAINS- 915 PM CST SUN NOV 28 2010 /815 PM MST SUN NOV 28 2010/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. 20 FOOT WINDS HAD DIMINISHED SIGNIFICANTLY ACROSS MUCH OF THE AREA EXCEPT THE HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS MOUNTAINS. MINIMUM RELATIVE HUMIDITY'S HOWEVER HAD INCREASED TO GREATER THAN 15 PERCENT ACROSS MOST AREAS. $$ TXZ047-048-051>053-060>063-067>070-075-291200- /O.CON.KMAF.FW.A.0033.101129T1800Z-101130T0000Z/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- 915 PM CST SUN NOV 28 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. WESTERLY 20 FOOT WINDS WILL INCREASE TO 20 MPH OR GREATER MONDAY AFTERNOON...WHILE RH/S DROP TO AROUND 15 PERCENT. SINCE FUELS ARE SO DRY...THESE CONDITIONS WILL PROMOTE THE GROWTH AND SPREAD OF ANY FIRES THAT START. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Nov 27, 1:20 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 27, 1:20 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
120 PM CST SAT NOV 27 2010
.UPDATE...
WILL UPDATE TO INCREASE MAX TEMPERATURES THIS AFTERNOON IN A FEW
AREAS.
&&
.DISCUSSION...
TEMPERATURES HAVE ALREADY RISEN TO FORECAST HIGHS IN A FEW
LOCATIONS. DESPITE AN INCREASE IN HIGH CLOUDS OVER THE AREA FROM
THE WEST...THINK WE COULD SEE TEMPERATURES RISE A FEW DEGREES MORE
IN THESE AREAS. THEREFORE...WILL SEND AN UPDATE TO RAISE HIGH
TEMPS A LITTLE. NO OTHER CHANGES AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 37 70 40 60 / 0 0 0 0
CARLSBAD NM 29 67 35 51 / 0 0 0 0
DRYDEN TX 34 66 39 68 / 0 0 0 0
FORT STOCKTON TX 39 78 40 62 / 0 0 0 0
GUADALUPE PASS TX 39 62 34 45 / 0 0 0 0
HOBBS NM 28 68 31 51 / 0 0 0 0
MARFA TX 18 69 28 53 / 0 0 0 0
MIDLAND INTL AIRPORT TX 34 72 37 57 / 0 0 0 0
ODESSA TX 37 73 39 58 / 0 0 0 0
WINK TX 29 75 37 60 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES... BIG BEND AREA...DAVIS/APACHE
MOUNTAINS AREA...GUADALUPE MOUNTAINS...LOVING...MARFA
PLATEAU...REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN
AND HIGHWAY 54 CORRIDOR.
&&
67/21Hazardous weather outlook, Nov 27, 1:58 PM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 158 PM CST SAT NOV 27 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-282000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 158 PM CST SAT NOV 27 2010 /1258 PM MST SAT NOV 27 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW LOCATIONS WILL HAVE WIND SPEEDS OF 20 MPH OR GREATER IN THE GUADALUPE MOUNTAINS THIS AFTERNOON AND EVENING...BUT MAINLY IN GAPS AND PASSES. SINCE VERY DRY CONDITIONS WILL PERSIST ACROSS THE MOUNTAINS...ANY FIRES IN THESE AREAS COULD SPREAD RAPIDLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DRY AND WINDY CONDITIONS SUNDAY ARE EXPECTED TO CREATE FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE SOUTHEAST NEW MEXICO PLAINS...NORTHERN PERMIAN BASIN...UPPER TRANS PECOS... GUADALUPE MOUNTAINS...VAN HORN AREA...DAVIS MOUNTAINS AND MARFA PLATEAU. A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS SUNDAY AFTERNOON AND EVENING. HIGH WINDS ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS SUNDAY AND SUNDAY EVENING. A HIGH WIND WATCH IS NOW IN EFFECT FOR THE GUADALUPE MOUNTAINS FROM 8 AM UNTIL 8 PM MST. STRONG WINDS MAY AGAIN AFFECT THE GUADALUPE MOUNTAINS MONDAY AS AN UPPER LEVEL STORM SYSTEM MOVES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 2:54 PM CST | High Wind Watch | MAF | 14 hr |
Nearby
Red Flag Warnings in Texas, 2010Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.